# SDR GTIA2021111136108

- Difficulty date: November 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 53,631 hours, 24,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: D5311407420200
- Condition: Dented
- Location: Frame 23, Str 41
- Part time: 53,631 hours, 24,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT / CRACK FOUND ON FUSELAGE SKIN AT FR. 23+8" STR 41L+4" RAF-01 OPENED.-REPAIRED DENT ON FUSELAGE SKIN FR 23+8" STR 41+4" LH IAW A319 SRM 53-11-11-300-052. REQUIRES RE-INSPECT AT 60,000 FC, 120,000 FH. SUBSEQUENT INSPECT TBD IAW A319 SRM 53-11-11-205-051.
